diabetes-icon
Hairfall & hair thinning
I strongly believe that I have hair fall due to DHT ( dihydrotestosterone). I just want to consult of taking finesteride or propecia. Kindly help.
56 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello....androgenic alopecia is hair loss that occurs due to an underlying susceptibility of hair follicles to shrinkage due to the influence of androgenic hormones.you cannot diagnose it on your own... Harmonal assay and other tests are required to confirm diagnosis .. Moreover finesteride has side effects. Consult dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.